MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.686

Медицинская библиотека · Clinical case reports · 2016

Acute cardiac decompensation in a patient with beta-thalassemia and diabetes mellitus following cessation of chelation therapy.

Lioudaki Eirini, Whyte Martin

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Patients with higher liver iron stores are likely to have a worse cardiac outcome following noncompliance with chelation. Cardiovascular magnetic resonance identifies myocardial siderosis allowing optimization of iron chelation regimes. Diabetes puts thalassemic patients at increased risk of myocardial fibrosis. Dual chelation therapy with deferoxamine and deferiprone offers improved cardiac outcomes.

Для цитирования: Lioudaki Eirini, Whyte Martin. Acute cardiac decompensation in a patient with beta-thalassemia and diabetes mellitus following cessation of chelation therapy.. Clinical case reports. 2016. DOI: 10.1002/ccr3.686.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.